Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Parabolic equations associated with the number operator


Author: M. Ann Piech
Journal: Trans. Amer. Math. Soc. 194 (1974), 213-222
MSC: Primary 35R15; Secondary 60J65
DOI: https://doi.org/10.1090/S0002-9947-1974-0350231-3
MathSciNet review: 0350231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study existence and uniqueness of solutions of the Cauchy problem for $ \dot u = Nu$ where N is the number operator on abstract Wiener space.


References [Enhancements On Off] (What's this?)

  • [1] V. Goodman, A divergence theorem for Hilbert space, Trans. Amer. Math. Soc. 164 (1972), 411-426. MR 45 #7469. MR 0298417 (45:7469)
  • [2] -, Quasi-differentiable functions on Banach spaces, Proc. Amer. Math. Soc. 30 (1971), 367-370. MR 44 #2035. MR 0284811 (44:2035)
  • [3] L. Gross, Measurable functions on Hilbert space, Trans. Amer. Math. Soc. 105 (1962), 372-390. MR 26 #5121. MR 0147606 (26:5121)
  • [4] -, Abstract Wiener spaces, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), vol. II: Contributions to Probability Theory, Part 1, Univ. California Press, Berkeley, Calif., 1967, pp. 31-42. MR 35 #3027. MR 0212152 (35:3027)
  • [5] -, Potential theory on Hilbert space, J. Functional Analysis 1 (1967), 123-181. MR 37 #3331. MR 0227747 (37:3331)
  • [6] S. Itô, The fundamental solution of the parabolic equation in a differentiable manifold, Osaka Math. J. 5 (1953), 75-92. MR 15, 36. MR 0056178 (15:36c)
  • [7] H. - H. Kuo, Stochastic integrals in abstract Wiener space, Pacific J. Math. 41 (1972), 469-483. MR 0306435 (46:5561)
  • [8] H. J. Landau and L. A. Shepp, On the supremum of a Gaussian process, Sankhyā, Ser. A 32 (1970), 369-378. MR 44 #3381. MR 0286167 (44:3381)
  • [9] H. P. McKean, Geometry of differential space, Ann. of Probability 1 (1973), 197-206. MR 0353471 (50:5954)
  • [10] E. Nelson, An existence theorem for second order parabolic equations, Trans. Amer. Math. Soc. 88 (1958), 414-429. MR 20 #1844. MR 0095341 (20:1844)
  • [11] E. Nelson, Dynamical theories of Brownian motion, Princeton Univ. Press, Princeton, N. J., 1967. MR 35 #5001. MR 0214150 (35:5001)
  • [12] -, Quantum fields and Markoff fields (preprint).
  • [13] M. A. Piech, A fundamental solution of the parabolic equation on Hilbert space. II: The semigroup property, Trans. Amer. Math. Soc. 150 (1970), 257-286. MR 43 #3847. MR 0278116 (43:3847)
  • [14] -, Differential equations on abstract Wiener space, Pacific J. Math. 43 (1972), 465-473. MR 0320559 (47:9096)
  • [15] I. Segal, Construction of non-linear local quantum processes. I, Ann. of Math. (2) 92 (1970), 462-481. MR 42 #7187. MR 0272306 (42:7187)
  • [16] G. E. Uhlenbeck and L. S. Ornstein, On the theory of Brownian motion, Phys. Rev. 36 (1930), 823-841.
  • [17] Y. Umemura, On the infinite dimensional Laplacian operator, J. Math. Kyoto Univ. 4 (1964/65), 477-492. MR 31 #5102. MR 0180872 (31:5102)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R15, 60J65

Retrieve articles in all journals with MSC: 35R15, 60J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0350231-3
Keywords: Parabolic equations, number operator, Ornstein-Uhlenbeck process, abstract Wiener space
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society